# SDR DALA2015022401677

- Difficulty date: February 21, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN INTERCOSTAL CORRODED AROUND NUTPLATE HOLES ON LOWER SURFACE BETWEEN STATION 700-720 NEAR LT BODY LINE 56.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED SCUFF PLATED AND REMOVED INTERCOSTAL.  REPAIRED IAW SRM AND AMM 53-13.
